MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received the injection on (b)(6) 2024.Superficial migration of filler observed 6+ months post treatment within wet to dry border on upper lip.Internal report number: (b)(4).
 
Additional Manufacturer Narrative
Medical opinion from prollenium medical technologies inc.: on (b)(6) 2024 a rn injector injected 1.2 cc of revanesse versa + into a patients lips.There were no concerns or adverse events at the time of injection.No treatment plan was provided however based on the post photo it appears the technique of vertical linear strut was used.Compounded topical anesthetic with lidocaine 23%, tetracaine 7% in "plasticized topical gel", was applied prior to injection."stratamed advanced film-forming wound dressing" was applied to the lips post treatment.No before photos or immediate after photos were provided or taken of area in question.Six or more+ months later the patient noticed a small central area of fullness in the inner central everted lip.There was no pain, no nodules and no signs of inflammation.My clinical opinion is that this case represents suboptimal product placement.This is very common with vertical struts as these are performed very superficially to avoid the superior labial artery and are done without direct visualization.I see no evidence in this case of a product adverse event.

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21201900
Report Number3004423487-2024-00032
Device Sequence Number8599329
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/18/2025
Device Model Number40083
Device Lot Number23D117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite